# SDR TIM2005F00005

- Difficulty date: April 19, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- Engine: Pwa PT6A60A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30215
- Condition: Contaminated
- Location: Lt Engine
- Part time: 40,311 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECTOR GAVE A FALSE FIRE WARNING IN FLIGHT.  MOISTURE WAS PROBABLE CAUSE.  AFTER TAXI, THE FIRE WARNING LIGHT EXTINGUISHES.  NO OTHER PROBLEMS WITH THE SYSTEM.  (K)
